Title: Anosov diffeomorphisms on nilmanifolds of dimension at most six
Authors: Malfait, Wim # ×
Issue Date: Mar-2000
Publisher: Kluwer academic publ
Series Title: Geometriae dedicata vol:79 issue:3 pages:291-298
Abstract: A complete classification of nilmanifolds of dimension smaller than or equal to six supporting Anosov diffeomorphisms is presented. This is obtained by solving the equivalent problem of determining the torsion-free nilpotent groups of rank at most six which admit hyperbolic automorphisms.
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science